# SDR 9705416601

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A CRACK WAS NOTED ON THE RIGHT HAND WING LEADING EDGE UPPER SKIN PANEL 6 FEET FROM FUSELAGE.  THE AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT, NO EMERGENCY WAS DECLARED.  THE PANEL WAS REPAIRED AND REINSTALLED.
